MAUDE Adverse Event Report: Tornier S.A.S. CEMENT RESTRICTOR DIA.24MM; PROSTHESIS, HIP, SEM-CONSTRAINED, METAL/POLYMER, CEMENTED

Tornier S.A.S. CEMENT RESTRICTOR DIA.24MM; PROSTHESIS, HIP, SEM-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number EBO101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
Cement had leaked near the elbow, restricting patient's movement.

Brand Name
CEMENT RESTRICTOR DIA.24MM
Common Device Name
PROSTHESIS, HIP, SEM-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25830550
Report Number3000931034-2026-00577
Device Sequence Number10383796
Product Code JDI
UDI-Device Identifier03700386922053
UDI-Public(01)03700386922053(11)260209
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEBO101
Device Lot Number5009BC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale